# SDR FDEA201212204348

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: A5237008120600
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD LOWER CORNER DENTED APPROX L=2" AND W=1" AND CRACKED   APPROX L-0.25" AT THE SAME SPOT.  REMOVED PROFILE SRM 51-72-10, PG 2 DRILLED AND LOCATED HOLES AND INSTALLED IAW SRM 51-72-10, PG 2 ON FWD CARGO DOOR CORNER PROFILE.  REPROTECTED FASTENERS ON FWD CARGO DOOR CORNER PROFILE IAW SRM 51-75-10.
